MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. EP-WORKMATE SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 09-1462-0056
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
There was no egm display on the workmate claris.The cable connection was checked as well as another cable which did not resolve the issue.The study was cancelled with no patient consequences.
 
Additional Manufacturer Narrative
Additional information: g4, h2, h3, h4, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported display issue and subsequent cancellation could not be conclusively determined.Testing at the hospital confirmed ecg signals were generated as well as both uni and bi-polar egm signals.Neither the cim nor the egm input amplifier had any issues.It is believed that the event was related to patient conditions.

Brand Name
EP-WORKMATE SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key10211328
Report Number2184149-2020-00092
Device Sequence Number2108319
Product Code DQK
UDI-Device Identifier05415067003126
UDI-Public05415067003126
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09-1462-0056
Device Catalogue Number100019209
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/24/2020
Patient Sequence Number1